# SDR ASAA2013021893938

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 24,586 hours, 7,416 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  NO SAT OPTION APPEARS ON FMC MENU PAGE.  RESET POWER TO SATCOM BY PULLING & RESETTING SATCOM CIRCUIT BREAKER ON P18-2 PANEL.  SAT OPTION RE-APPEARED ON FMC MENU AND SUCCESSFULLY CONTACTED DISPATCH ON BOTH SATCOM-1 & SATCOM-2, OPS NORMAL REF AMM 23-15-00.  SATCOM SYS GROUND VERIFICATION SUCCESSFUL.
